MathSciNet Relay Station
MathSciNet bibliographic data
MR679303 (84f:92028) 92A12 (90D45)
Eshel, Ilan Evolutionarily stable strategies and viability selection in Mendelian populations. Theoret. Population Biol. 22 (1982), no. 2, 204–217.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement